# SDR SWAA2022120771250

- Difficulty date: November 14, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT OIL SERVICE DOOR OPENING, RIGHT OUTBOARD FAN COWL.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02.
